University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Reversible Relative Periodic Orbits

Lamb, Jeroen S. W. and Wulff, Claudia (2001) Reversible Relative Periodic Orbits Journal of Differential Equations, 178. pp. 60-100.


Download (369kB)


We study the bundle structure near reversible relative periodic orbits in reversible equivariant systems. In particular we show that the vector field on the bundle forms a skew product system, by which the study of bifurcation from reversible relative periodic solutions reduces to the analysis of bifurcation from reversible discrete rotating waves. We also discuss possibilities for drifts along group orbits. Our results extend those recently obtained in the equivariant context by B. Sandstede et al. (1999, J. Nonlinear Sci. 9, 439–478) and C. Wulff et al. (2001, Ergodic Theory Dynam. Systems, 21, 605–635).

Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
Lamb, Jeroen S. W.
Date : 7 February 2001
Additional Information : This is a pre-press version of an article published in Journal of Differential Equations, 178, 60-100. © 2002 Elsevier. Click here to visit the journal website.
Depositing User : Mr Adam Field
Date Deposited : 27 May 2010 14:40
Last Modified : 16 Jan 2019 16:21

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800